Procrastinator Extraordinaire (nightmer) wrote in vaginapagina,
Procrastinator Extraordinaire
nightmer
vaginapagina

  • Mood:

PID or Hormone Fluctuations?

Long story short: I was on POPs, had weird sharp pain that was diagnosed as possible ovarian cysts. Switched over to Loestrin (combined pill) one week ago (ended my last withdrawal bleed about 1 week ago too). Shouldn't be ovulating and have more than a week to go on my usual cycle before I get any sort of menstrual cramps (I usually ache in the few days before my period). Have been having mild but persistent aches in my uterus the past few days which don't feel located like normal period cramps.

At the appointment with my Doc they noticed I had a slight fever (1-2 degrees) which I hadn't noticed before, but I continued to have as escalating telltale fever headache for about 5 days afterwards (I don't own a thermometer). It went away on its own.

My doctor was iffy about a diagnosis but mentioned pelvic inflammatory disease as something possible just from hearing about the abdominal pain. I'm negative for Chlamydia and gonorrhea but get chronic YIs. From what I can tell, PID can basically be symptomless, and if I do have any symptoms they're just the weird aches, occasional tenderness in ovaries and cervix, and come-and-go fever, which don't strike me as definite PID traits. Can out-of-cycle aches be caused by a switch in birth control pills (though it's not on the Loestrin side effect list)? I can't understand why the higher hormone pills would shorten my cycle or cause new cramps, but is it possible? I'm just trying to decide if these are normal hormonal things or if I should hurry back to the doctor for more screening.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments